Normocalcemic pseudohypoparathyroidism (Type II)

Patel, Z. M. ; Ambani, L. M. ; Shah, P. ; Sheth, A. R. ; Merchant, S. M. (1981) Normocalcemic pseudohypoparathyroidism (Type II) Indian Pediatrics, 18 (11). pp. 828-832. ISSN 0019-6061

Full text not available from this repository.

Official URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Pediatrics.
ID Code:78059
Deposited On:17 Jan 2012 09:16
Last Modified:17 Jan 2012 09:16

Repository Staff Only: item control page